Side effects if Tecfidera

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sparnix
Regular Member


Date Joined Sep 2011
Total Posts : 28
   Posted 8/5/2013 8:00 AM (GMT -6)   
I just started taking Tecfidera a week ago. I'm wondering if anyone else is having a hard time with it. I have no appetite what so ever but I feel like I have not eaten in years. I'm beyond dizzy and can't stand too long because I feel like I'm going to faint. I have only vomited once. I have experience flushing twice but its not a huge issue. I just want to feel normal. Is this just nausea and GI issues? What has everyones experience been like?

Sparnix
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 22, 2018 2:16 AM (GMT -6)
There are a total of 2,984,129 posts in 327,184 threads.
View Active Threads


Who's Online
This forum has 161973 registered members. Please welcome our newest member, saadiansnw01.
226 Guest(s), 5 Registered Member(s) are currently online.  Details
alunke82, Hoagie, Girlie, F8, huneri